See what questions
a doctor would ask.
The following medical conditions are some of the possible
causes of Drug withdrawal causing new-onset seizures.
There are likely to be other possible causes, so ask your doctor
about your symptoms.
» Review Causes of Drug withdrawal causing new-onset seizures: Causes
Home medical tests possibly related to Drug withdrawal causing new-onset seizures:
Research the causes of related medical symptoms such as:
Vitamin B12 deficiency under-diagnosed: The condition of Vitamin B12 deficiency is a possible misdiagnosis of various conditions, such as multiple sclerosis (see symptoms of multiple sclerosis). See symptoms of Vitamin B12...read more »
Other ways to find a doctor, or use doctor, physician and specialist online research services:
Conditions that are commonly undiagnosed in related areas may include:
The list below shows some of the causes of Drug withdrawal causing new-onset seizures mentioned in various sources:
This information refers to the general prevalence and incidence of these diseases, not to how likely they are to be the actual cause of Drug withdrawal causing new-onset seizures. Of the 2 causes of Drug withdrawal causing new-onset seizures that we have listed, we have the following prevalence/incidence information:
The following list of conditions have 'Drug withdrawal causing new-onset seizures' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of Drug withdrawal causing new-onset seizures or choose View All.
Ask or answer a question about symptoms or diseases at one of our free interactive user forums.
Medical story forums: If you have a medical story then we want to hear it.
Doctor-patient articles related to symptoms and diagnosis:
These general medical articles may be of interest:
Search Specialists by State and City